# SDR DALA2025073105743

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR 832 FLEXIBLE CONTROL OF EMERGENCY ESCAPE SLIDE MECHANISM AT AFT GALLEY AREA.  REPLACED PASSENGER CREW DOOR 832 FLEXIBLE CONTROL OF EMERGENCY ESCAPE SLIDE MECHANISM AT AFT GALLEY AREA AS PER A320 FAM AMM 52-13-22-000-001-A AND A320 FAM AMM 52-13-22-400-001-A.
